Journal article icon

Journal article

Scaling of general quadratic matrix equations

Abstract:

A scaling framework for general quadratic algebraic matrix equations is presented. All algebraic quadratic equations can be considered as special cases of a single generalized algebraic quadratic matrix equation (GQME). Hence, the paper is focused on the analysis and solution of the scaling problem of that GQME. The presented scaling method is based on the assignment of predetermined values of the coefficients and the unknown matrices of the GQME. The proposed framework is independent of any ...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1080/00207170500500014

Authors


Tsachouridis, VA More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Engineering Science
Konstantinov, M More by this author
Journal:
INTERNATIONAL JOURNAL OF CONTROL
Volume:
79
Issue:
3
Pages:
207-223
Publication date:
2006-03-05
DOI:
EISSN:
1366-5820
ISSN:
0020-7179
URN:
uuid:cdd3feee-2c0e-4840-b0b5-70f018013109
Source identifiers:
63320
Local pid:
pubs:63320
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP